# SDR IPXA2020020321696

- Difficulty date: January 4, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C#3 ENG. I/B T/R FIXED INNER BARREL UPPER SKIN IS GOUGED.REPAIRED #3 ENG. I/B T/R IAW VT-SAA EA 011-7830-01-A8004 REV. I/R AND UPS EO MD11-7830-75326-A. (MINOR)
